# SDR 98FDEA00739

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inop
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 517 EMERGENCY EXIT LIGHT OVER CREW DOOR FAILED TEST.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, OPS CK GOOD PER FEDEX MM 33-50-0.
